Biisometric operators and biorthogonal sequences
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 585-596
https://doi.org/10.4134/BKMS.b180242
Published online May 31, 2019
Carlos Kubrusly, Nhan Levan
Federal University; University of California
Abstract : It is shown that a pair of Hilbert space operators $V$ and $W$ such that ${V^*W=I}$ (called a biisometric pair) shares some common properties with unilateral shifts when orthonormal bases are replaced with biorthogonal sequences, and it is also shown how such a pair of biisometric operators yields a pair of biorthogonal sequences which are shifted by them. These are applied to a class of Laguerre operators on $L^2[0,\infty)$.
Keywords : biisometric operators, biorthogonal sequences, unilateral shifts, Hilbert spaces
MSC numbers : 42C05, 47B37
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd